# SDR IXXA0500011S

- Difficulty date: August 22, 2004
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION RT FUSELAGE AFT CENTER SECTION FLOORBEAM CORROSION DAMAGE STA 1480.000, RBL 47.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17, 18.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PG 2P.  REMOVED CORRODED AREA IAW DC8 SRM 51-2-7 FIG 1 PAGES 8-14 (SHEET 7).  FABRICATED FILLER (AL 7075 T6 599-0.150) IAW DC8 SRM 51-2-1 FIG 1 (SHEET 1).  CLEANED, TREATED AND PRIMED AREA FILLER AND REPAIR ANGLE IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SC8 SRM 51-1-11 PAGE 9.  INSTALLED FILLER REPAIR ANGLE WITH NEW FASTENERS IAW DC8 SRM 51-2-1 FIG 1 PAGE 8-14 (SHEET 7-12), DC8 SRM 51-1-21 PAGE 1 DC9 SR, 51-1-20D PAGE 9.
